| Model Number |
01.38.056DH |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 february 2026: lot 2318014: (b)(4) items manufactured and released on 13-sep-2023.No anomalies found related to the problem.To date, no similar events have been reported on the same lot during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
The patient had hip instability due to implant migration.The surgeon observed that the acetabular component did not have any boney growth and migrated superiorly and medially with a slight protrusion.At about 1 year and 6 months post op the surgeon revised all the acetabular components, head, and liner to a larger size for stability.The surgery was completed successfully.